Alert archive / Nebraska / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 9, NWS Omaha, NE

April 12, 2014Richardson County, Nebraska

NWS Omaha, NE issued this severe thunderstorm warning at Apr 12, 2014, 8:15 PM CDT for Richardson County, Nebraska. It was in force for 30 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 12, 2014, 8:15 PM CDT (01:15 UTC)
Expired
Apr 12, 2014, 8:45 PM CDT
In force
30 min
Issued by
NWS Omaha, NE
Area
Storm-based polygon
Hail
1.5 in
Wind
60.0 mph

County Richardson County, NE

The radar

The Topeka radar (KTWX), 137 km from the middle of the area, began a volume at 01:17 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 12, 8:30 PM CDTHAIL 1Falls City, NEHAILING FOR 5 MINUTES

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 15 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 12, 6:26 PM CDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Topeka, KS (KFOE), launched 00:00Z, 1.3 hours before the alert went out and 124 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 00:00Z on 2014-04-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1786 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 00:00Z on 2014-04-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 134 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1786 J/kg
Mixed-layer CIN
-151 J/kg
Mixed-layer LCL
1800 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
134 m²/s²
0-3 km storm-relative helicity
297 m²/s²
Significant tornado parameter
0.1
Supercell composite
11.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

816 
WUUS53 KOAX 130115
SVROAX
NEC147-130145-
/O.NEW.KOAX.SV.W.0009.140413T0115Z-140413T0145Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
815 PM CDT SAT APR 12 2014

THE NATIONAL WEATHER SERVICE IN OMAHA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  RICHARDSON COUNTY IN SOUTHEAST NEBRASKA...

* UNTIL 845 PM CDT

* AT 814 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR SABETHA...
  MOVING NORTHEAST AT 50 MPH.

  HAZARD...PING PONG BALL SIZE HAIL AND 60 MPH WIND GUSTS. 

  SOURCE...RADAR INDICATED. 

  IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL 
           DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT 
           WIND DAMAGE TO ROOFS...SIDING AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  FALLS CITY...VERDON...RULO...DAWSON...SALEM...PRESTON...BARADA...
  THE HIGHWAY 75 AND 8 JUNCTION AND CAMP CORNHUSKER.

THIS INCLUDES HIGHWAY 75 IN NEBRASKA BETWEEN MILE MARKERS 1  AND 7 .
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4005 9601 4026 9558 4025 9549 4023 9547
      4018 9548 4016 9543 4013 9543 4012 9540
      4007 9540 4006 9542 4003 9540 4003 9536
      4001 9531 4000 9601
TIME...MOT...LOC 0114Z 228DEG 60KT 3999 9584 

HAIL...1.50IN
WIND...60MPH

$$

ZAPOTOCNY
3 follow-up statements
575 
WWUS53 KOAX 130126
SVSOAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
826 PM CDT SAT APR 12 2014

NEC147-130145-
/O.CON.KOAX.SV.W.0009.000000T0000Z-140413T0145Z/
RICHARDSON NE-
826 PM CDT SAT APR 12 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 845 PM CDT
FOR RICHARDSON COUNTY...

AT 825 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR FALLS CITY...
MOVING NORTHEAST AT 50 MPH.

HAZARD...PING PONG BALL SIZE HAIL AND 60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL 
         DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT 
         WIND DAMAGE TO ROOFS...SIDING AND TREES. 

LOCATIONS IMPACTED INCLUDE...
FALLS CITY...VERDON...RULO...DAWSON...SALEM...PRESTON...BARADA...THE
HIGHWAY 75 AND 8 JUNCTION AND CAMP CORNHUSKER.

THIS INCLUDES HIGHWAY 75 IN NEBRASKA BETWEEN MILE MARKERS 1  AND 7 .
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4005 9601 4026 9558 4025 9549 4023 9547
      4018 9548 4016 9543 4013 9543 4012 9540
      4007 9540 4006 9542 4003 9540 4003 9536
      4001 9531 4000 9601
TIME...MOT...LOC 0125Z 225DEG 59KT 4004 9573 

HAIL...1.50IN
WIND...60MPH

$$

ZAPOTOCNY
968 
WWUS53 KOAX 130135
SVSOAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
835 PM CDT SAT APR 12 2014

NEC147-130145-
/O.CON.KOAX.SV.W.0009.000000T0000Z-140413T0145Z/
RICHARDSON NE-
835 PM CDT SAT APR 12 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 845 PM CDT
FOR CENTRAL RICHARDSON COUNTY...

AT 834 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER FALLS CITY...
MOVING NORTHEAST AT 50 MPH.

HAZARD...PING PONG BALL SIZE HAIL AND 60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL 
         DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT 
         WIND DAMAGE TO ROOFS...SIDING AND TREES. 

LOCATIONS IMPACTED INCLUDE...
FALLS CITY...VERDON...RULO...SALEM...PRESTON...BARADA AND THE HIGHWAY
75 AND 8 JUNCTION.

THIS INCLUDES HIGHWAY 75 IN NEBRASKA BETWEEN MILE MARKERS 1  AND 7 .
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4026 9558 4025 9549 4023 9547 4018 9548
      4016 9543 4013 9543 4012 9540 4007 9540
      4006 9542 4003 9540 4003 9536 4001 9531
      4000 9592 4015 9581
TIME...MOT...LOC 0134Z 241DEG 63KT 4008 9558 

HAIL...1.50IN
WIND...60MPH

$$

ZAPOTOCNY
859 
WWUS53 KOAX 130147
SVSOAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
847 PM CDT SAT APR 12 2014

NEC147-130156-
/O.EXP.KOAX.SV.W.0009.000000T0000Z-140413T0145Z/
RICHARDSON NE-
847 PM CDT SAT APR 12 2014

...THE SEVERE THUNDERSTORM WARNING FOR RICHARDSON COUNTY HAS
EXPIRED...
    
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING REMAINS IN 
EXTREME EASTERN RICHARDSON COUNTY. THE ORIGINAL WARNING HAS BEEN 
REPLACED BY A NEW WARNING.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 AM CDT 
SUNDAY MORNING FOR SOUTHWESTERN IOWA AND SOUTHEASTERN NEBRASKA.

LAT...LON 4026 9558 4025 9549 4023 9547 4018 9548
      4016 9543 4013 9543 4012 9540 4007 9540
      4006 9542 4003 9540 4003 9536 4001 9531
      4000 9592 4015 9581
TIME...MOT...LOC 0142Z 228DEG 60KT 4008 9558 

$$

ZAPOTOCNY

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Omaha, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 12, 6:25 PM CDT, 1 hour 50 minutes earlier.

Area forecast discussion, Apr 12, 6:25 PM CDT, 1 hour 50 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
625 PM CDT SAT APR 12 2014

.UPDATE...
ISSUED AT 621 PM CDT SAT APR 12 2014

CONVECTION HAS STARTED TO FIRE AHEAD OF A WEAK SURFACE LOW MOVING
OUT OF SOUTHEAST NEBRASKA AND INTO SOUTHWEST IOWA. WEATHER WATCH
FOR THIS AREA IS FORTHCOMING.

&&

.SHORT TERM...(TONIGHT THROUGH TUESDAY)
ISSUED AT 300 PM CDT SAT APR 12 2014

CONVECTIVE TRENDS TONIGHT AND PRECIPITATION COVERAGE/TYPE SUNDAY
PRIMARY CONCERN IN SHORT TERM.

WEAK WIND SHIFT/FRONT CONTINUED TO PRESS SEWD INTO THE AFTN
EXTENDING FROM NEAR HARLAN IA TO A LITTLE SE OF OLU AT
20Z...ALTHOUGH BETTER SFC COOLING LAGGED WELL TO THE NORTH. MOST
OF THE AREA IN ADVANCE OF WIND SHIFT HAS HAD ENOUGH OF A SW
COMPONENT TO WIND THAT IT HAD COMBINED WITH MIXING TO LOWER MANY
SFC DWPTS INTO MID 50S OR LOWER...MAIN EXCEPTION THROUGH 20Z FROM
SE CORNER OF NEBR INTO SW IA. THIS HAS HELPED KEEP MIXED LAYER CIN
VALUES STILL FAIRLY HIGH WITH IT WEAKENING IN CNTRL IA TOWARD NEBR
CITY PER SPC MESO PAGE. THUS...WOULD EXPECT FIRST OR AT LEAST
HIGHEST CONVECTION CHANCES WOULD BE IN IA COUNTIES THROUGH SUNSET
WHICH WAS SUPPORTED BY EARLIER THAN 18Z RAP AND ALSO 12Z 4KM WRF.
WITH DECENT...ALTHOUGH NOT EXCEPTIONALLY HIGH...DEEP SHEAR AND ML
CAPE VALUES OF AROUND 2K J/KG....CONDITIONAL SEVERE THREAT REMAINS
IN PLACE WITH LARGE HAIL/WIND RISK EARLY PROBABLY SHIFTING MORE
TOWARD WIND THREAT THIS EVENING. CONVECTIVE DEVELOPMENT FARTHER
SW THIS EVENING OR NORTH OF BOUNDARY OVERNIGHT SOMEWHAT LESS
CERTAIN WITH SOME HINTS BY TWO ABOVE SHORTER TERM MODELS
INDICATING A LULL LATER THIS EVENING/EARLY TONIGHT BEFORE
REDEVELOPMENT TOWARD OR NORTH OF OMAHA/LINCOLN BY 12Z. NE NEBR
COULD REMAIN DRY ALL NIGHT...AND EVEN INTO MID/LATE SUN MORNING
PER NAM...BUT INTRODUCED MODEST POPS TOWARD 12Z INCREASING INTO
CATEGORICAL MOST/ALL AREAS THEN TOWARD MIDDAY.

NAM HAD BACKED OFF SOMEWHAT ON COOLING AIRMASS AS PRECIP FELL NRN
ZONES...EXCEPT FAR NW...AND 12Z GFS/NAM/ECMWF SUGGESTED THAT MUCH
OF THE PRECIP COULD REMAIN LIQUID MUCH OF THE DAY. HOWEVER...KEPT
A R/S MIX IN ACROSS NERN NEBR. SOME CONVECTIVE THREAT COULD
CONTINUE SERN ZONES INTO AT LEAST MIDDAY AS H85 BOUNDARY REMAINS
NEAR SERN NEBR AND WOULD SUSPECT BEST SIGNIFICANT PRECIP CHANCES
WOULD FOCUS TOWARD THAT AREA DUE TO LOW/MID LVL FRONTOGENETICAL
FORCING. HOWEVER...SOME HINT AT A MID LVL FRONTO BAND OF PRECIP
SETTING UP ACROSS THE NORTH THUS AS MENTIONED ABOVE CATEGORICAL
POPS WERE MAINTAINED/INCLUDED ALL AREAS AT LEAST SOME POINT IN THE
DAY. MOST TEMPS STEADY/FALLING BUT IF PRECIP WOULD STAY OUT OF
SERN ZONES UNTIL CLOSER TO MIDDAY COULD SEE A FUTURE NEED FOR A
SLIGHT UPWARD BUMP THERE. WINDS OVER N AND W WILL BE STRONG
ENOUGH TO POSSIBLY WARRANT AN ADVISORY IN LATER FORECASTS...BUT
WILL WAIT UNTIL CONVECTIVE THREAT/PRECIP TRENDS BEFORE THAT PASS
FIRST.

KEPT RAIN/SNOW MIX W/SNOW ON NW FRINGE MENTION IN FORECAST SUN
NIGHT AS COLDER AIR SPILLS SOUTH...ALTHOUGH NOT A CERTAINTY AS GFS
ENDS BULK OF PRECIP MOST AREAS AS SOUNDINGS BECOME COLD ENOUGH TO
SUPPORT SNOW. WITH SOME WIND/CLOUDS PERSISTING...KEPT LOWS ON OR
ABOVE WARMER GUID VALUES SUN NIGHT. WITH SHORTWAVE ENERGY HOLDING
BACK INTO MONDAY...DID UP POPS A LITTLE SERN ZONES SUNDAY NIGHT
BUT KEPT MONDAY DRY FOR NOW. TEMPS LOOK TO BE WELL BELOW NORMAL.

FORECAST LOOKS DRY THEN INTO TUE AND WITH INCREASED MIXING ON
TUESDAY AHEAD OF NEXT TROUGH...TEMPERATURES SHOULD RETURN CLOSER
TO NORMAL.

.LONG TERM...(TUESDAY NIGHT THROUGH SATURDAY)
ISSUED AT 300 PM CDT SAT APR 12 2014

KEPT SLGT CHANCE POPS IN WED AFTN FAR NRN ZONES AS 12Z GFS/ECM
BROUGHT NEXT FRONT/TROUGH INTO THAT REGION LATE IN THE DAY.
READINGS SHOULD REBOUND AHEAD OF THIS FRONT...AND IF TRENDS
PERSIST...COULD SEE A NEED FOR FURTHER RAISING IN LATER FORECASTS.

UNCERTAINTIES INCREASE IN THU/FRI PERIOD AS GFS CLOSES OF A COLD
UPPER TROUGH LOOKING DOWNRIGHT NASTY THU NIGHT NERN NEBR. WHILE
ECMWF WAS MORE PROGRESSIVE...IT TOO TRENDED COLDER. THUS WOULD
THINK SOME RAIN/SNOW MIX MENTION WAS STILL WARRANTED WED NGT AND
THURSDAY NIGHT NWRN ZONES AND EVEN EXTENDED MENTION INTO THU
MORNING. COULD FORESEE THIS THREAT BEING SHIFTED SE IF COLD
TRENDS WOULD CONTINUE.

SATURDAY DOES APPEAR A RETURN TO NEAR OR ABOVE NORMAL
TEMPERATURES...AND POPS WERE MENTIONED PER MODEL BLEND.
HOWEVER...MODEL INCONSISTENCY IN THURSDAY AND BEYOND PERIODS LEAD
TO LITTLE CONFIDENCE IN MUCH OF THE EXTENDED.

&&

.AVIATION...(00Z TAFS FOR KOFK...KLNK AND KOMA.)
ISSUED AT 621 PM CDT SAT APR 12 2014

SCATTERED THUNDERSTORMS DURING THE EVENING SHOULD STAY EAST OF
KLNK AND KOMA TAF SITES. A COLD FRONT DRIFTING SOUTH WILL TURN
WINDS TO THE NORTH AT ALL SITES DURING THE EVENING. THEN AS A LOW
LEVEL JET STRENGTHENS OVERNIGHT...SCATTERED THUNDERSTORMS WILL
REDEVELOP NORTH OF THE COLD FRONT. EXPECT CIGS/VSBYS TO LOWER TO
AT LEAST MVFR WITH OCCASIONAL IFR VSBYS IN STORMS LIKELY. NORTH
WINDS WILL INCREASE AS WELL...AVERAGING 20 TO 35KT THROUGH THE DAY
SUNDAY.

&&

.OAX WATCHES/WARNINGS/ADVISORIES...
NE...NONE.
IA...NONE.
&&

UPDATE...DERGAN
SHORT TERM...CHERMOK
LONG TERM...CHERMOK
AVIATION...DERGAN
Hazardous weather outlook, Apr 12, 4:41 PM CDT, 3 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
441 PM CDT SAT APR 12 2014

IAZ043-055-056-069-079-080-090-091-NEZ034-044-045-050>053-065>068-
078-088>093-131145-
MONONA-HARRISON-SHELBY-POTTAWATTAMIE-MILLS-MONTGOMERY-FREMONT-
PAGE-BURT-DODGE-WASHINGTON-BUTLER-SAUNDERS-DOUGLAS-SARPY-SEWARD-
LANCASTER-CASS-OTOE-SALINE-JEFFERSON-GAGE-JOHNSON-NEMAHA-PAWNEE-
RICHARDSON-
441 PM CDT SAT APR 12 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST
IOWA...WEST CENTRAL IOWA...EAST CENTRAL NEBRASKA AND SOUTHEAST
NEBRASKA.

.DAY ONE...TONIGHT AND SUNDAY

SEVERE THUNDERSTORMS WITH LARGE HAIL AND DAMAGING WINDS ARE
POSSIBLE TONIGHT. STORMS IN NORTHERN IOWA ARE EXPECTED TO DEVELOP
WEST ALONG A COLD FRONT INTO WEST CENTRAL IOWA THIS
EVENING...AFFECTING AREAS FROM MONONA TO HARLAN AND COUNCIL
BLUFFS. ADDITIONAL THUNDERSTORMS ARE EXPECTED TO DEVELOP SOUTHWEST
INTO SOUTHWEST IOWA AND SOUTHEAST NEBRASKA DURING THE EVENING AS
WELL. AREAS NEAR AND NORTH OF INTERSTATE 80 IN NEBRASKA COULD ALSO
SEE STORMS THIS EVENING...BUT MORE LIKELY TOWARD OR AFTER
MIDNIGHT.

A COLD FRONT DRIFTING SOUTHEAST INTO THE AREA WILL BE A FOCUS FOR
THUNDERSTORM DEVELOPMENT DURING THE EVENING...AFFECTING WEST
CENTRAL IOWA...WITH ADDITIONAL STORMS DEVELOPING NEAR A WEAK LOW
PRESSURE AREA DRIFTING THROUGH SOUTHEAST NEBRASKA AND SOUTHWEST
IOWA. AS A LOW LEVEL JET STREAM INCREASES LATER THIS EVENING AND
OVERNIGHT...ADDITIONAL STORM DEVELOPMENT ALONG INTERSTATE 80
APPEARS LIKELY. LARGE HAIL COULD OCCUR WITH THESE STORMS AS WELL.

BY SUNDAY MOST OF THE THUNDERSTORM ACTIVITY WILL HAVE ENDED.
HOWEVER SOUTHEAST NEBRASKA AND SOUTHWEST IOWA COULD STILL SEE
NON-SEVERE THUNDERSTORMS THROUGH ABOUT NOON. ELSEWHERE MAINLY RAIN
WILL OCCUR.

.DAYS TWO THROUGH SEVEN...SUNDAY NIGHT THROUGH SATURDAY

COLD AIR FILTERING INTO THE REGION SUNDAY NIGHT WILL ALLOW RAIN TO
MIX WITH OR CHANGE TO SNOW. HOWEVER THE PRECIPITATION SHOULD BE
COMING TO AN END BEFORE ANY ACCUMULATION OF SNOW WOULD OCCUR.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING.

NEZ011-012-015>018-030>033-042-043-131145-
KNOX-CEDAR-THURSTON-ANTELOPE-PIERCE-WAYNE-BOONE-MADISON-STANTON-
CUMING-PLATTE-COLFAX-
441 PM CDT SAT APR 12 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST
NEBRASKA.

.DAY ONE...TONIGHT AND SUNDAY

A FEW NON-SEVERE THUNDERSTORMS ARE POSSIBLE OVERNIGHT AS RAIN
SPREADS INTO THE REGION.

ON SUNDAY...COLD AIR FILTERING INTO THE REGION WILL ALLOW THE RAIN
TO MIX WITH OR CHANGE TO SNOW DURING THE AFTERNOON. LITTLE IF ANY
ACCUMULATION OF SNOW IS EXPECTED.

.DAYS TWO THROUGH SEVEN...SUNDAY NIGHT THROUGH SATURDAY.

THE MIX OF RAIN AND SNOW WILL END SUNDAY NIGHT...WITH NO
ADDITIONAL ACCUMULATIONS EXPECTED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED TONIGHT OR SUNDAY.

In the hours before

Local storm report, Apr 12, 6:50 PM CDT, 1 hour 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
650 PM CDT SAT APR 12 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0646 PM     HAIL             TABOR                   40.89N 95.67W
04/12/2014  E0.75 INCH       FREMONT            IA   TRAINED SPOTTER

&&

BKERN
Local storm report, Apr 12, 6:53 PM CDT, 1 hour 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
653 PM CDT SAT APR 12 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0653 PM     HAIL             RANDOLPH                40.87N 95.56W
04/12/2014  E1.00 INCH       FREMONT            IA   CO-OP OBSERVER

&&

BKERN
Local storm report, Apr 12, 7:04 PM CDT, 1 hour 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
704 PM CDT SAT APR 12 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0655 PM     HAIL             TREYNOR                 41.23N 95.61W
04/12/2014  E0.75 INCH       POTTAWATTAMIE      IA   TRAINED SPOTTER

&&

BKERN
Local storm report, Apr 12, 7:59 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
759 PM CDT SAT APR 12 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0755 PM     HAIL             1 W MACEDONIA           41.19N 95.44W
04/12/2014  M1.25 INCH       POTTAWATTAMIE      IA   TRAINED SPOTTER

&&

LANDSVORK
Local storm report, Apr 12, 8:06 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
806 PM CDT SAT APR 12 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0750 PM     HAIL             MACEDONIA               41.19N 95.42W
04/12/2014  E1.00 INCH       POTTAWATTAMIE      IA   TRAINED SPOTTER

&&

BKERN

The office that day

Everything else NWS Omaha, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 12, 8:39 PM CDTSevere Thunderstorm WarningOAXRichardson36 min
Apr 12, 11:43 PM CDTSpecial Weather StatementOAXPawnee, Richardson47 min
Apr 13, 1:26 AM CDTSpecial Weather StatementOAXNemaha49 min
Apr 13, 7:03 AM CDTSpecial Weather StatementOAXSaline42 min
Apr 13, 7:14 AM CDTSpecial Weather StatementOAXLancaster46 min
Apr 13, 7:18 AM CDTSevere Thunderstorm WarningOAXGage, Jefferson, Lancaster, Saline42 min
Apr 13, 7:27 AM CDTSevere Thunderstorm WarningOAXCass, Lancaster, Otoe48 min
Apr 13, 7:38 AM CDTSpecial Weather StatementOAXSaline37 min
Apr 13, 7:50 AM CDTSevere Thunderstorm WarningOAXCass, Otoe25 min
Apr 13, 9:09 AM CDTSpecial Weather StatementOAXCass36 min
Apr 13, 9:19 AM CDTWind AdvisoryOAXAntelope, Boone, Burt, Butler, Cass, Colfax and 22 more12 hr
Apr 13, 9:21 AM CDTSpecial Weather StatementOAXSeward24 min
Apr 13, 9:44 AM CDTSpecial Weather StatementOAXDouglas, Sarpy46 min
Apr 13, 10:08 AM CDTAreal Flood AdvisoryOAXDouglas, Sarpy52 min
Apr 13, 10:17 AM CDTSpecial Weather StatementOAXSaunders43 min
Apr 13, 12:10 PM CDTSpecial Weather StatementOAXSaline, Seward35 min
Apr 13, 1:54 PM CDTWinter Weather AdvisoryOAXAntelope, Boone, Burt, Colfax, Cuming, Dodge and 7 more5 hr

Nearby

Severe Thunderstorm Warnings in Nebraska, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.